skin-hair-icon
Skin itching&burning sens
Hi last 3 months i am seeing lot of changes in my body. I have a irregular periods becos of pcod. I consulted doctor and she gave meprate 10mg.recently iam feeling itching and burning sensation on skin.if scratch skin becoms red and rash will appear. Consulted doctor for this,they gave tablets and lotion.it worked.later after completion of medicines it again started. If I recollect, these changes started happening after starting meprate.but iam not sure about it. Iam really confused....
66 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello......... Meprate is medoxy progesterone, it is given usually to many patients with irregular periods.. You might be having skin allergy, get skin prick test, This test helps in knowing possible allergen causing allergy.....Otherwise it is atopic allery.. Consult allergist...
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.